# SDR AWXA9900459

- Difficulty date: December 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1008
- Condition: Crack
- Location: Bs 1340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED AND CRACKED JUST BELOW FACTORY SPLICE AT STA 1340 STR 23R.  TRIMMED OUT DAMAGED FRAME IAW SRM 53-00-07 FIG 201.  FABRICATED  REPAIR PARTS PER SRM 53-00-07, 7075-0 .071 R710334.  ALODINED AND PRIMED CUTOUT IAW SRM 51-20-01.  INSTALLED REPAIR PART AND ACCESS TREATED WITH LPS3.
